Translator Disclaimer
1 June 2020 Arithmeticity of discrete subgroups containing horospherical lattices
Yves Benoist, Sébastien Miquel
Duke Math. J. 169(8): 1485-1539 (1 June 2020). DOI: 10.1215/00127094-2019-0082

Abstract

Let G be a semisimple real algebraic Lie group of real rank at least 2, and let U be the unipotent radical of a nontrivial parabolic subgroup. We prove that a discrete Zariski-dense subgroup of G that contains an irreducible lattice of U is an arithmetic lattice of G. This solves a conjecture of Margulis and extends previous works of Selberg and Oh.

Citation

Download Citation

Yves Benoist. Sébastien Miquel. "Arithmeticity of discrete subgroups containing horospherical lattices." Duke Math. J. 169 (8) 1485 - 1539, 1 June 2020. https://doi.org/10.1215/00127094-2019-0082

Information

Received: 15 October 2018; Revised: 24 October 2019; Published: 1 June 2020
First available in Project Euclid: 17 April 2020

zbMATH: 07226645
MathSciNet: MR4101737
Digital Object Identifier: 10.1215/00127094-2019-0082

Subjects:
Primary: 22E40
Secondary: 11F06, 20H05

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 8 • 1 June 2020
Back to Top